Graphs with given degree sequence and maximal spectral radius.

Biyikoglu, Türker; Leydold, Josef

The Electronic Journal of Combinatorics [electronic only] (2008)

  • Volume: 15, Issue: 1, page Research Paper R119, 9 p.-Research Paper R119, 9 p.
  • ISSN: 1077-8926

How to cite

top

Biyikoglu, Türker, and Leydold, Josef. "Graphs with given degree sequence and maximal spectral radius.." The Electronic Journal of Combinatorics [electronic only] 15.1 (2008): Research Paper R119, 9 p.-Research Paper R119, 9 p.. <http://eudml.org/doc/130293>.

@article{Biyikoglu2008,
author = {Biyikoglu, Türker, Leydold, Josef},
journal = {The Electronic Journal of Combinatorics [electronic only]},
keywords = {largest spectral radius; connected graphs; degree sequence; breadth first search},
language = {eng},
number = {1},
pages = {Research Paper R119, 9 p.-Research Paper R119, 9 p.},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {Graphs with given degree sequence and maximal spectral radius.},
url = {http://eudml.org/doc/130293},
volume = {15},
year = {2008},
}

TY - JOUR
AU - Biyikoglu, Türker
AU - Leydold, Josef
TI - Graphs with given degree sequence and maximal spectral radius.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2008
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 15
IS - 1
SP - Research Paper R119, 9 p.
EP - Research Paper R119, 9 p.
LA - eng
KW - largest spectral radius; connected graphs; degree sequence; breadth first search
UR - http://eudml.org/doc/130293
ER -

NotesEmbed ?

top

You must be logged in to post comments.